Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 12, Pages 763-770
http://dx.doi.org/10.1155/S016117120100552X

Exchange rings having stable range one

Department of Mathematics, Hunan Normal University, Changsha 410006, China

Received 29 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.